# SDR FDKA200804158

- Difficulty date: April 11, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 14,379 hours, 13,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 83516
- Condition: Discharged
- Location: Cabin
- Part time: 14,896 hours, 13,921 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6069 MCO-MIA (0558 PHX LCL).  FWD FLOOR EMERGENCY PROX LIGHTS OUT.  MX REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY.  OPS GOOD.
